Stable real cohomology of arithmetic groups
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 7 (1974) no. 2, p. 235-272
@article{ASENS_1974_4_7_2_235_0,
     author = {Borel, Armand},
     title = {Stable real cohomology of arithmetic groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 7},
     number = {2},
     year = {1974},
     pages = {235-272},
     doi = {10.24033/asens.1269},
     zbl = {0316.57026},
     mrnumber = {52 \#8338},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1974_4_7_2_235_0}
}
Borel, Armand. Stable real cohomology of arithmetic groups. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 7 (1974) no. 2, pp. 235-272. doi : 10.24033/asens.1269. http://www.numdam.org/item/ASENS_1974_4_7_2_235_0/

[1] H. Bass, Unitary algebraic K-theory, Algebraic K-theory III (Springer Lecture Notes, vol. 343, 1973, p. 57-209). | MR 51 #8211 | Zbl 0299.18005

[2] A. Borel, Cohomologie réelle stable de groupes S-arithmétiques (C. R. Acad. Sc., Paris, t. 274, série A, 1972, p. 1700-1702). | MR 46 #7400 | Zbl 0235.57015

[3] A. Borel, Some properties of arithmetic quotients of symmetric spaces and an extension theorem (J. Diff. Geometry, vol. 6, 1972, p. 543-560). | MR 49 #3220 | Zbl 0249.32018

[4] A. Borel and J.-P. Serre, Corners and arithmetic groups (Comm. Math. Helv., vol. 48, 1974, p. 244-297). | MR 52 #8337 | Zbl 0274.22011

[5] A. Borel and J. Tits, Groupes réductifs (Publ. Math. I. H. E. S., vol. 27, 1965, p. 55-150). | Numdam | MR 34 #7527 | Zbl 0145.17402

[6] N. Bourbaki, Groupes et algèbres de Lie, chap. IV, V, VI (Act. Sci. Ind., 1337, Hermann, Paris, 1968). | MR 39 #1590

[7] H. Cartan, Périodicité des groupes d'homotopie stables des groupes classiques, d'après Bott (Séminaire E. N. S., 12e année, Notes polycopiées, Institut H. Poincaré, Paris, 1961).

[8] W. T. Van Est, On the algebraic cohomology concepts in Lie groups II (Proc. Konink. Nederl. Akad. v. Wet., Series A, vol. 58, 1955, p. 286-294). | MR 17,61b | Zbl 0067.26202

[9] H. Garland, A finiteness theorem for K2 of a number field (Annals of Math., vol. 94, n° 2, 1971, p. 534-548). | MR 45 #6785 | Zbl 0247.12103

[10] H. Garland and W. C. Hsiang, A square integrability criterion for the cohomology of arithmetic groups (Proc. Nat. Acad. Sci. USA, vol. 59, 1968, p. 354-360). | MR 37 #4084 | Zbl 0174.31302

[11] R. Godement, Théorie des faisceaux (Act. Sci. Ind., p. 1252, Hermann, Paris, 1958). | MR 21 #1583 | Zbl 0080.16201

[12] A. Grothendieck, Sur quelques points d'algèbre homologique (Tôhoku Math. J., vol. 9, 1957, p. 119-221). | MR 21 #1328 | Zbl 0118.26104

[13] G. Harder, On the cohomology of SL(2, ɒ) (preprint).

[14] Harish-Chandra, Discrete series for semi-simple Lie groups II, (Acta Math., vol. 116, 1966, p. 1-111). | MR 36 #2745 | Zbl 0199.20102

[15] G. Hochschild and G. D. Mostow, Cohomology of Lie groups, III (Illinois J. Math., vol. 6, 1962, p. 367-401). | MR 26 #5092 | Zbl 0111.03302

[16] S. Kaneyuki and T. Nagano, Quadratic forms related to symmetric spaces (Osaka Math. J., vol. 14, 1962, p. 241-252). | MR 28 #2564 | Zbl 0114.13403

[17] M. Karoubi, Périodicité de la K-théorie hermitienne, Algebraic K-theory III (Springer Lecture Notes, vol. 343, 1973, p. 301-411). | MR 52 #3284 | Zbl 0274.18016

[18] M. Kneser, Lectures on Galois cohomology of classical groups (Notes by P. JOTHILINGAM, Tata Institute of Fundamental Research, Bombay, 1969). | MR 49 #5195 | Zbl 0246.14008

[19] Y. Matsushima, On Betti numbers of compact, locally symmetric Riemannian manifolds (Osaka Math. J., vol. 14, 1962, p. 1-20). | MR 25 #4549 | Zbl 0118.38401

[20] Y. Matsushima and S. Murakami, On certain cohomology groups attached to hermitian symmetric spaces (Osaka J. of Math., vol. 2, 1965, p. 1-35). | MR 32 #1728 | Zbl 0142.19503

[21] D. Quillen, Cohomology of groups (Actes Congrès Int. Math. Nice, vol. 2, 1970, p. 47-51). | MR 58 #7627a | Zbl 0225.18011

[22] G. De Rham, Variétés Différentiables (Act. Sci. Ind., 1222 b, 3e éd., Hermann, Paris, 1973). | Zbl 0284.58001

[23] A. Weil, Adeles and algebraic groups (Notes by M. DEMAZURE and T. ONO, The Institute for Advanced Study, Princeton, 1961).